# SDR ASOA2013031503208

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,444 hours, 6,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MEGAPHONE INOPERATIVE.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
